# SDR ASAA2013011593833

- Difficulty date: January 15, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A535052
- Condition: Broken
- Location: Bs 727b-727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK  HAS  BROKEN OFF SCALLOPS BS 727C 6, RBL 45.5, WL 207.5.  ACFT GROUNDED.  ALL WORK ACCOMPLISHED FOR SEAT TRACK REPAIR IAW ASA EA 900-53EA-09737, REV NEW DATE ISSUED 05 FEB 2013 IAW REO G15891, REV B 02-05-2013. THIS IS A TIME LIMIT REPAIR, SEAT TRACK REPAIR TO BE REPLACED AT 24 MONTHS.
